# SDR C1HA200395067

- Difficulty date: September 13, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N295CA
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF A RIGHT A/C PACK TRIP, FOLLOWED BY A RIGHT DUCT OVERHEAT, ABOUT A MINUTE LATER WITH AN ENG 3 STRUT OVERHEAT ILLUMINATING ABOUT 30 SEC LATER.  COMPLIED COM PROCEDURE 2.36.9 WHICH CAUSED THE STRUT OVERHEAT LIGHT TO GO OUT AND ISOLATED THE LEAK ON REMOVED STUB WING PANELS ENG NR 3.  FOUND 3 EACH DUCTS LEAKING, 2 ON PRE-COOLER AND 1 ON 13TH STAGE MODULATING VALVE.  NO CRACKS FOUND.  TIGHTENED CLAMPS ON LEAKING DUCTS, RAN ENGINE.  TURNED OFF NR 2/APU BLEEDS, OPENED NR 1 AND NR 3 BLEEDS, TURNED ON BOTH.
